Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 68, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 2 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 2 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
The November meeting in Milwaukee, Wisconsin
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 68 (1962), 62
The November meeting in Gainesville
G. B. Huff PDF
Bull. Amer. Math. Soc. 68 (1962), 63
The November meeting in Santa Barbara
R. S. Pierce PDF
Bull. Amer. Math. Soc. 68 (1962), 64
Report of the treasurer
Albert E. Meder Jr. PDF
Bull. Amer. Math. Soc. 68 (1962), 65-67
Research problems
PDF
Bull. Amer. Math. Soc. 68 (1962), 68-69
On Hilbert’s inequality in $n$ dimensions
N. G. de Bruijn and Herbert S. Wilf PDF
Bull. Amer. Math. Soc. 68 (1962), 70-73
On the degree of differentiability of curves used in the definition of the holonomy group
Katsumi Nomizu and Hideki Ozeki PDF
Bull. Amer. Math. Soc. 68 (1962), 74-75
Differentiable periodic maps
P. E. Conner and E. E. Floyd PDF
Bull. Amer. Math. Soc. 68 (1962), 76-86
Simple neighborhoods
Barry Mazur PDF
Bull. Amer. Math. Soc. 68 (1962), 87-92
On the irreducibility of certain multiplier representations
R. A. Kunze PDF
Bull. Amer. Math. Soc. 68 (1962), 93-94
An “alternierende Verfahren” for general positive operators
Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 68 (1962), 95-102
Entire functions and integral transforms
Louis de Branges PDF
Bull. Amer. Math. Soc. 68 (1962), 103-106
Model theories with truth values in a uniform space
C. C. Chang and H. Jerome Keisler PDF
Bull. Amer. Math. Soc. 68 (1962), 107-109
Singularities of piecewise linear mappings. I Mappings into the real line
A. Kosinski PDF
Bull. Amer. Math. Soc. 68 (1962), 110-114
On the representation problem for stationary stochastic processes with trivial tail field
D. L. Hanson PDF
Bull. Amer. Math. Soc. 68 (1962), 115-116
On the existence of a small connected open set with a connected boundary
F. Burton Jones PDF
Bull. Amer. Math. Soc. 68 (1962), 117-119
Some theorems on permutation polynomials
L. Carlitz PDF
Bull. Amer. Math. Soc. 68 (1962), 120-122
On vanishing algebras
Teng-Sun Liu PDF
Bull. Amer. Math. Soc. 68 (1962), 123-124